# SDR 2006FA0001015

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N750RA
- Make and model: Gulstm G1159
- Aircraft serial: 117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AN78310D
- Condition: Cracked
- Location: Bulkhead
- Part time: 146,903 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT INSPECTION THE PILOT NOTICED SMALL AMOUNT OF HYDRAULIC FLUID SEEPING FROM THE BOTTOM OF THE RADOME.  MAINTENANCE DETERMINED THAT THE LEAK WAS COMING FROM A BULKHEAD TEE IN THE NOSE LANDING GEAR DUMP VALVE LINE.  THE LEAK WAS INITIALLY THOUGHT TO BE CAUSED BY A DEFECTIVE PACKING BETWEEN THE TEE AND A REDUCER INSTALLED IN THE FEMALE PORT OF THE TEE.  THE PACKING WAS RENEWED AND THE SYSTEM WAS LAEK CHECKED.  THE LEAK PERSISTED,THE TEE FITTING WAS REMOVED AND INSPECTED.  A CRACK WAS FOUND ON THE INNER BORE OF THE FEMALE PORT OF THE FITTING AT THE MOLD LINE OF THE FITTING.  THE CRACK WAS NOT VISIBLE ON THE EXTERIOR OF THE TEE.  THE TEE WAS REPLACED.THE SYSTEM WAS LEAKED CHECKED AND THE AIRCRAFT WAS
